It is currently Tue Aug 22, 2017 11:11 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 5 posts ] 
Author Message
PostPosted: Sat Jun 15, 2013 3:34 pm 
Offline
Super Poster
Super Poster

Joined: Thu May 16, 2013 1:07 am
Posts: 113
Ok... it is day 3. I don't think I got the three day grace period before withdrawals hit me. I know I did'nt. Day 1 i cried all day long, maybe it was letting go, just knowing I am done I have to let this sub go. I got tired of tapering. It became like a rollercoaster for me. My meds would wear off and I would have to take a little more. It was just aggravating the mess outta me. My Husband said, If you really want to do something in life you just leap.... So I did. Day two I spent in bed aching all over feeling miserable and nutty as a fruitcake then I woke up this morning, BTW so far I have been sleeping at night. Ok so I woke up around 8 am and I just got up I decided to fight today. I drove around in the sunshine with my music as loud as possible and felt pretty good for a little while. My withdrawal symptoms are, yawning, watery eyes, stomach cramps,sweating, some dizzyness and general aching all over my body. Also chills dreadful skin crawling chills. Luckily it is hot where I live so I am able to get some sunshine and that is a blessing. I have no energy, but I totally expected that. I do not feel depressed like I did days 1 and 2. I just feel crappy. It is nothing close to as awful as full agonist withdrawals so far and I hope it does'nt get that bad.

Any advice would be much appreciated, things I can do to ease these withdrawals and also any insight into what I have to look forward to in the days ahead. Will this get worse? Better? I plan to call my doctor monday to get her to call in some clonidine. She has already told me to let her know if and when I need it. Like I said any advice, and also someone to let me know what to expect in the coming days would be great. Thanks


Top
 Profile  
 
 Post subject: Also.....
PostPosted: Sat Jun 15, 2013 4:08 pm 
Offline
Super Poster
Super Poster

Joined: Thu May 16, 2013 1:07 am
Posts: 113
I have been in therapy for over two years. I weaned from 16mg down to the 2 or 3mg a day throughout this time.


Top
 Profile  
 
 Post subject:
PostPosted: Sat Jun 15, 2013 6:12 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
Hi Greatest,

Congratulations on the leap!! I know how scary that must have been, but it's also put you on a rewarding journey.

It looks like you leapt from 2 to 3mg, you might have a bit of a bumpy ride, but it won't be anything you can't handle. You alreayd hit the nail on the head with what you have to do....stay busy. I love that you were riding around, blasting your music. When things got tough for me, that's exactly what I did. AC/DC, Hells Bells....full blast!!! I had some good Metallica tunes in the car too. Anything that ROCKED helped me.

Clonidine will help you too. I remember taking my first Clonidine and thinking, "Why the hell didn't I take this stuff earlier in my wd?" Clonidine won't cure wd, but it sure knocks them down a peg or two and that's a welcome relief when you feel like you do.

I don't know how much it helped, but I started taking a good multi-vitamin during my wd and I still take a good vitamin to this day. I drank lots of Gatorade to stay hydrated and to keep my electrolytes up too.

Hot showers will make you feel good. Laughing will help too. Watch some funny movies or do whatever you have to to laugh. Sex will make you feel good. Light exercise is good. Anything to get those natural opiates pumping again is good.

Stay busy, stay focused on the fight and ROCK your ass off!! lol

_________________
Be kind to yourself. Our character defects do NOT define who we are!


Top
 Profile  
 
Our Sponsors
 Post subject: Thanks Romeo
PostPosted: Sat Jun 15, 2013 6:39 pm 
Offline
Super Poster
Super Poster

Joined: Thu May 16, 2013 1:07 am
Posts: 113
Any encouragement really helps. I have three little ones so I really have no choice but to push through. Sure I can call up Mom or Dad and have them keep my kids, and that is exactly what I did the first two days. I was thinking, " This is gonna get scary BAD." Today was just different somehow, I woke up and felt a little better. I guess I just needed to get my feet under me and realize it was'nt gonna be as bad as I thought. I'm still concerned that it will get worse in the next few days, I have no idea what to expect. Our bodies can do some strange things sometimes. Our minds can trick us too. I am just trying my darndest to stay on the positive. I'm sweating like a maniac, yet freezing. Boo Chills!

I am taking a One a Day vitamin. I think I need to add a potassium suppliment as I noticed this vitamin does'nt contain any. I do hope the clonidine helps me. I have weird reactions to meds sometimes and find it easier to tough it out than to deal with side effects. Maybe I will have a good reaction to it and it will help me like it has so many others.

Yep, gotta love the Rockin Jams! Anything to Rage against the withdrawal, plus kick in some endorphins like you said. Plus the sunshine did help, I was sweating but had no chills. My stomach cramps seem to be the worst of my symptoms, other than like 0% energy. I know that takes a while to get back though. All my other symtoms just bug. Like you said, nothing I cannot handle. I have givin natural child birth 3 times NO epidural. I got through that pain so surely I can get through this. Although, you know that pain is going to end in a few hours and with this you really don't know, it could be days weeks months. Just gotta push through. Life does'nt stop because I decided to have some fun with opiates a few years back then found myself in a terrible spot, thus the suboxone. Thanks again for the post and encouragement.


Top
 Profile  
 
 Post subject:
PostPosted: Mon Jun 17, 2013 1:37 pm 
Offline
Power Poster
Power Poster

Joined: Mon Jun 17, 2013 12:24 pm
Posts: 41
Congrats!!! You should be on Day 5 now, where I'm at. How are you feeling? I only have one little one but he's a highly active 17 month old! I also can't just say "screw it" and not get up. But I actually think that's helped! I've gone through this once with subs and several times with pills, and this is by far the best. I HAVE to be active, and it causes not only the WD symptoms to subside for a few hours, but it makes the days fly by! Soon we will be at a year and realize "wow! I actually enjoyed and remember that year!! The first week or two sucked, but I got through it!" I'm enjoying my son a lot more. The depression makes me feel badly that I haven't been able to but, I'm getting through.

How are you feeling today? More energy? More or less RLS? Stomach cramps? Let us know!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 5 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group